# SDR UIEA2016100900804

- Difficulty date: October 9, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 94,320 hours, 13,412 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 6013K000101
- Part serial: 99113289
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO MESSAGE.  R & R UPPER RUDDER RATIO CHANGER (ACTUATOR) IAW AMM 27-21-12. PERF BITE TEST, ALL PASSED SATISFACTORY, OPS & INDICATIONS OF RUDDER SYSTEM SATISFACTORY.
